Get E-Book on COVID-19

Q. I have some marks on my leg after an accident. What is the further management?

Answered by
Dr. Sugreev Singh
and medically reviewed by Dr. Preetha J
This is a premium question & answer published on Oct 23, 2020

Hi doctor,

I am 25 years old and weighs about 61 kg. I have some marks on my leg after an accident. There is no more injury, but the mark is increasing like it is not a mark of injury, but something else. It is very difficult to explain. If I share the image, you will understand it better.

#

Hi,

Welcome to icliniq.com.

Thank you for attaching pictures (attachment removed to protect patient identity), and I have checked it carefully. It is due to infection. Because you had an injury and due to an open wound, that infection took place, and you would not have taken proper precautions. Maybe due to that, you have such a mark.

Please try,

  • Take tablet Amoxicillin 500 mg twice a day for five days.
  • Clean it with Betadine (Povidone-iodine) two to three times a day.
  • Apply Beclomethasone and Clotrimazole cream after cleaning.
  • Keep it dry.

And can you please tell me,

  1. Did you take a Tetanus shot after the injury?
  2. Was it caused by an iron rod or something else?
  3. What medicine did you take or taking currently?
  4. Did you take an x-ray?

Please answer so I can help accordingly.

Thank you.

Hi doctor,

Thank you for such a quick response.

X-rays were not taken at that time, and no tetanus shot was given. The injury happened because my two-wheelers slipped on the road, so not sure about the iron rod. I am not taking any medicine for now, and I did not have my old prescription. I took a very simple treatment at that time. I have one concern, that why it is spreading now? As I said, it is very old and a small injury; I remember that I recovered within 20 days from that.

Thanks.

#

Hi,

Welcome back to icliniq.com.

As you mentioned, it was a road accident, but you did not take any shot of tetanus and antibiotics. Because of no precautions, the infection took place, and now it is spreading. I would suggest you take a tetanus shot now. And take the medicine I prescribed. If there is pain, please do an x-ray.

Thank you.

Hello doctor,

Thank you so much for your reply.

There is a lot of improvement after following your given precautions. I took tablets for five days and applied Betadine, Beclomethasone, and Clotrimazole cream continuously till date. And I did not take any tetanus shot. For now, I am using Betadine and Beclomethasone Clotrimazole cream and no tablet. Should I change my soap as well? I have attached my latest picture. Please suggest the need to change in precautions. How long will it take to be perfectly fine?

Thanks.

#

Hi,

Welcome back to icliniq.com.

It will take time at least two to three weeks because of previous delay in treatment, and the scar will take time to go. So I would like to continue with the same treatment for one week. And then will change the treatment. Because of the scar and that mark, I think we will need a different ointment. Take the same treatment for the next five days. And if you feel abdomen discomfort due to antibiotics, please add tablet Pantop (Pantoprazole) 40 mg once a day before meal. The other treatment is the same. After one week, we will see improvement, so go for treatment accordingly. And please get a tetanus shot if possible. If anything else, please call or message me anytime.

Thank you.

Hi doctor,

Thank you for your reply.

I want to confirm that I understand correctly or not. For now, I need to apply Betadine, Beclomethasone, and Clotrimazole cream. What about Amoxicillin 500 mg, is it twice a day? And after five days, I am supposed to add tablet Pantop 40 mg once a day before meal. Am I correct?

Thanks.

#

Hi,

Welcome back to icliniq.com.

You have taken,

  • Tablet Amoxicillin 500 mg twice a day after meal for five days.
  • Tablet Pantop 40 mg once a day before meal for five days.
  • Clean with Betadine three times a day.
  • Apply Clotrimazole and Beclomethasone cream after cleaning with Betadine.
  • And please get tetanus shot.

After days will go for further treatment. I hope you got it correct. Thank you, if anything else, please call me.

Hello Sir,

Improvement is there, but I'm worried about dark spot, is it going to removed ? and get it perfectly fine.
i followed your prescription properly, now on words which prescription need to follow ??
Please check attached latest picture and give your thought.

Thanks,
Bhumi
# Hi bhumi
Welcome back to icliniq
Thank you for writing and I understand your concern.
Ma’am actually it should go by time. If not further testing is required. And consultation from dermatologist.
Just apply cream don’t take antibiotics.
And take tab prednisone 10 mg once a day after meal for 5 days

Was this answer helpful?

 | 

Related Questions:
Developed with nodular acne on my left cheek. Is this prescription effective?

Hi doctor,

I had HIV test after 40 days of sex and it is negative. I am taking antibiotics from the last 1 month for my symptoms. Would that have affected the outcome of the test? For what symptoms should I...   Read full

Why is there swelling and pain even after four days of tetanus injection?

Hi doctor,

I had HIV test after 40 days of sex and it is negative. I am taking antibiotics from the last 1 month for my symptoms. Would that have affected the outcome of the test? For what symptoms should I...   Read full

Can infection on penis cause severe itching?

Hi doctor,

I had HIV test after 40 days of sex and it is negative. I am taking antibiotics from the last 1 month for my symptoms. Would that have affected the outcome of the test? For what symptoms should I...   Read full

Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


What can be done to clear acne marks due to pimples during periods?

Query: Hello doctor, I am 24 years old and I have a combination skin type. I have minimal breakouts basically during my periods but these pimples leave a lot of marks. Please suggest me a tablet or a treatment on how to remove these marks. Also, I do not want to take any medicines containing steroids or ap...  Read Full »

Ringworm Infections

Article Overview: This article discusses in detail the preventive measures for ringworm infections. Read Article


Dr. Vinay Kumar
Dermatologist

Medical Name: Tinea corporis This is an infective condition of the skin that is caused by fungus which has tendency to grow fast in the hot, humid regions of the body. Facts About Ringworm Infections: Ring worm infection affects people of all age groups and has a worldwide distribution. It...  Read Article

Got a TT shot after a fall and having more muscle and body pain. Why?

Query: Hi doctor, I am a girl of 20. Three days back, I had a fall from my motorbike on the road. I had some superficial bruises on my right leg and muscle pain on the right side of my body. I took a tetanus shot from my physician. I had Paracetamol 500 mg twice a day for two days to get relief from body ...  Read Full »

Also Read


Sinusitis - Causes, Symptoms and Treatment
Sinusitis is the infection of the air cavities within the nasal passages. Normally, the healthy sinuses are filled with ...  Read more»
Asthma and Its Rising Incidence
This article explains about asthma and its causes. It also focuses on the benefits of starting early treatment to lead a...  Read more»
Parkinson's Disease: Historical Aspects and Current Treatment Approaches
This article discusses the historical aspects of Parkinsonism and, the evidence based approaches currently available for...  Read more»

Ask your health query to a doctor online?

Ask an Internal Medicine Physician Now

* guaranteed answer within 4 hours.

Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.